# SDR SWAA2022022521581

- Difficulty date: November 6, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD SCUFF PLATE IS CRACKED / REPAIRED FWD CARGO BAY FWD SCUFF PLATE IAW EA 1-A53-2076 REV 11
